Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 36, NWS Milwaukee, WI

May 24, 2006Iowa County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 24, 2006, 5:28 PM CDT for Iowa County, Wisconsin. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2006, 5:28 PM CDT (22:28 UTC)
Expired
May 24, 2006, 6:15 PM CDT
In force
47 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Iowa County, WI

The radar

The La Crosse radar (KARX), 117 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 5:43 PM CDTHAIL 0.886 Nnw Dodgeville, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 2:20 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2006-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2006-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 242228
SVRMKX
WIC049-242315-
/O.NEW.KMKX.SV.W.0036.060524T2228Z-060524T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
528 PM CDT WED MAY 24 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  IOWA COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 615 PM CDT

* AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES NORTHWEST OF DODGEVILLE...AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DODGEVILLE AROUND 535 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4315 9040 4285 9040 4298 8986 4316 8995

$$

FOWLE
1 follow-up statement
000 
WWUS53 KMKX 242237
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
537 PM CDT WED MAY 24 2006

WIC049-242315-
/O.CON.KMKX.SV.W.0036.000000T0000Z-060524T2315Z/
IOWA WI-
537 PM CDT WED MAY 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR IOWA COUNTY...

AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 9 MILES NORTH OF DODGEVILLE...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES NORTH OF RIDGEWAY BY 545 PM CDT
  8 MILES NORTH OF BARNEVELD BY 555 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4315 9040 4285 9040 4298 8986 4316 8995

$$

KAPELA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:30 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, May 24, 1:30 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
130 PM CDT WED MAY 24 2006

.DISCUSSION...FORECAST FOCUS ON POTENTIAL FOR SEVERE
THUNDERSTORMS LATE THIS AFTERNOON AND EARLY EVENING.

CONVECTION IN THE EAST EARLY THIS AFTERNOON IS ELEVATED AND
ASSOCIATED WITH THE EARLIER CONVECTION THAT WAS OVR ERN IA THIS
MORNING. H5 S/W WITH THIS AS WELL AS SOME H8 TEMP ADVECTION AND LLV
MOISTURE FLUX CONVERGENCE.  IMPRESSIVE SINCE LLVS VRY DRY AND RATHER
COOL IN THE EAST...BUT THEY ARE STRUGGLING TO REACH ANY SIGGY
DEPTH. ONCE CELL WENT OVR THE RDA AND PRODUCED BRIEF VERY TROPICAL-
LIKE RAINFALL.

LATEST OBSERVATIONS CONFIRM NAM/S INABILITY TO RESOLVE THE SFC
DWPNTS.  NAM SHOWING DWPNTS EARLY THIS AFTN REACHING INTO THE LOWER
70S ACRS THE WRN CWA AND THIS IS ABOUT 8 DEG TOO HIGH. THIS HAS A
HUGE IMPACT ON MODEL DERIVED INSTABILITY AND QPF...ERGO TOO MUCH OF
BOTH. PLUME OF HIGHEST DWPNTS...MID/UPR 60S...HAS ITS AXIS RUNNING FM
SCNTRL/SE IA NORTH ACRS SE TIP OF MN INTO NW WI.

FOCUS IS ON SFC TROF ARCHING FM LOW PRES CENTER OVR WCNTRL MN. THE
TROF STRETCHES FM LOW INTO SE MN BACK INTO SCNTRL IA. TEMPS RIGHT
AHEAD OF IT ARE WARMING...BUT MAYBE NOT AS MUCH AS EXPECTED DUE TO
DVLPMNT OF SC IN WARM SECTOR. NAM WITH ADJUSTED SFC DWPNTS SHOWS
MLCAPES OVR MSN BY 00Z GETTING TO NEAR 1500J/KG...BUT THERE IS A CAP
WITH CIN VALUES OF -100J/KG. WEAKER CAP TO THE WEST SHOULDN/T INHIBIT
CONVECTION MUCH AND ONCE GOING...THE CAP FOR SOME DISTANCE EAST WILL
EASILY BE OVERCOME. IT MAY JUST INDICATE THE STRUGGLE THE CONVECTION
SHOULD HAVE AS IT REACHES DRIER AND SLIGHTER COOLER CONDITIONS IN THE
FAR EAST. BEST BULK SHEAR VALUES OVR SCNTRL WI AT 00Z REACHING
35KTS...BETTER THAN PREVIOUS RUN. BUT...ONE BIG PROBLEM MAY BE THE
FACT THAT THE WINDS ARE VEERING TO SW ALONG THE FNT WITH THE BEST
SHEAR AND HELICITY REMAINING WELL OUT AHEAD OF IT.  WB ZERO HEIGHTS
9-10KFT SUPPORTING POTENTIAL FOR LARGE HAIL. SOUNDING TOOLKIT SHOWS
THETA-E DIFFERENTIAL OF OVR 27K BETWEEN THE MID LEVELS AND THE SFC
SUPPORTING STRONG POTENTIAL FOR DOWNBURST WINDS.

SPC EARLIER THIS MORNING UPGRADED MOST OF SCNTRL TO MDT ACRS THE WRN
CWA WITH SLIGHT RISK OVR ALL BUT THE FAR EAST.  STILL EXPECT SOME
CONVECTION TO FIRE THIS AFTERNOON...BUT IT SHOULD DIMINISH AS IT
REACHES EASTERN WISCONSIN AND MEETS WITH THE DIRURNAL COOLING OF THE
EVENING.

NEARLY STACKED SYSTEM ROLLS OVERHEAD FOR THURSDAY WITH LIKELY
SHOWERS AND ISOLATED THUNDERSTORMS. CORE OF THIS LOW NOT THAT COOL
SO TEMPS STILL EXPECTED TO REACH NEAR 70. DRIER ON FRIDAY WITH THE
UPPER RIDGE BUILDING FOR THE WEEKEND. THE DOOR OPENS FOR THE HEAT
BY SUNDAY AS THE MAIN WAA AND UPR JET SHIFT NORTH SATURDAY NIGHT.
BUMPED TEMPS INTO THE UPPER 80S FOR SUNDAY AND MONDAY AND WOULDN/T BE
SURPRISED TO SEE SOME 90S SHOWING UP LATE IN THE MEMORIAL DAY
WEEKEND.  UNSEASONABLY WARM WEATHER TO CONTINUE INTO THE MIDDLE OF
NEXT WEEK.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DAVIS
Hazardous weather outlook, May 24, 11:55 AM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1155 AM CDT WED MAY 24 2006

WIZ046-047-051-052-056>060-062>072-250930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1155 AM CDT WED MAY 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON OVER
PORTIONS OF SOUTH-CENTRAL WISCONSIN...GENERALLY WEST OF A LINE FROM
MONTELLO...TO MADISON...TO JANESVILLE.  SLIGHT RISK OF SEVERE
THUNDERSTORMS OVER THE REMAINDER OF THE AREA.

A POTENT LOW PRESSURE SYSTEM AND ASSOCIATED WEAK COLD FRONT OVER THE
CENTRAL PLAINS WILL SHIFT EASTWARD TOWARD SOUTHERN WISCONSIN THIS
AFTERNOON. A WARM AND MOIST AIRMASS SPREADING NORTHWARD AHEAD OF
THIS SYSTEM WILL PROVIDE SUFFICIENT INSTABILITY FOR STRONG TO SEVERE
THUNDERSTORM DEVELOPMENT WEST OF MADISON THIS AFTERNOON...SPREADING
EASTWARD INTO SOUTHEASTERN WISCONSIN BY EVENING.

STRONG AND DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL TO THE
SIZE OF GOLF BALLS...AND ISOLATED TORNADOES WILL BE THE MAIN
THREATS. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES ON
THIS SEVERE WEATHER THREAT...INCLUDING POSSIBLE WEATHER WATCHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY
TONIGHT.

LMZ643>646-665-250930-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
1155 AM CDT WED MAY 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING WINDS AND
ISOLATED WATERSPOUTS WILL BE THE MAIN THREATS. STAY TUNED TO NOAA
WEATHER RADIO FOR UPDATES ON THIS SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THURSDAY EVENING.

FOWLE

In the hours before

Special weather statement, May 24, 3:25 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT WED MAY 24 2006

WIZ046-047-051-052-056>060-062>072-242100-
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI-
SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI-
RACINE WI-KENOSHA WI-DANE WI-
325 PM CDT WED MAY 17 2006

THE SEVERE THUNDERSTORM WATCH FOR PARTS OF SOUTH CENTRAL WISCONSIN
UNTIL 10 PM.

A LINE OF THUNDERSTORMS EXTENDING FROM EAST OF DULUTH MINNESOTA TO
JUST EAST OF LA CROSSE TO WEST OF DUBUQUE IOWA WILL MOVE EAST ACROSS
WISCONSIN THIS AFTERNOON. IT WILL REACH THE MADISON AREA BY 6 PM.

ANY OF THE STORMS CAN BECOME SEVERE WITH DAMAGING WINDS AND LARGE
HAIL UP TO GOLF BALL SIZE.

IF THREATENING WEATHER APPROACHES...SEEK SHELTER IN A STURDY
BUILDING.

OTHER THUNDERSTORMS CAN POP UP AHEAD OF THE LINE OF STORMS...SO BE
ON THE LOOKOUT.

EVENTUALLY THE STORMS WILL MOVE EAST TO THE GREEN BAY TO MILWAUKEE
TO KENOSHA AREA DURING THE EVENING HOURS.

KAPELA
Special weather statement, May 24, 4:05 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 PM CDT WED MAY 24 2006

WIZ046-047-051-052-056>060-062>072-242200-
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI-
SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI-
RACINE WI-KENOSHA WI-DANE WI-
405 PM CDT WED MAY 17 2006

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PARTS OF SOUTH CENTRAL
WISCONSIN UNTIL 10 PM. COUNTIES INCLUDED IN THIS WATCH ARE
COLUMBIA...DANE...GREEN...GREEN LAKE...IOWA... LAFAYETTE...
MARQUETTE...ROCK..AND SAUK.

A LINE OF THUNDERSTORMS EXTENDING FROM EAST OF EAU CLAIRE TO EAST OF
LA CROSSE TO JUST NORTH OF DUBUQUE IOWA. THIS LINE OF STORMS WILL
MOVE EAST ACROSS WISCONSIN THIS AFTERNOON. IT WILL REACH THE
WISCONSIN DELLS TO MADISON AREA BY 6 PM OR THEREAFTER.

ANY OF THE STORMS CAN BECOME SEVERE WITH DAMAGING WINDS AND LARGE
HAIL UP TO GOLF BALL SIZE.

IF THREATENING WEATHER APPROACHES...SEEK SHELTER IN A STURDY
BUILDING.

OTHER THUNDERSTORMS CAN POP UP AHEAD OF THE LINE OF STORMS...SO BE
ON THE LOOKOUT.

EVENTUALLY THE STORMS WILL MOVE EAST TO THE GREEN BAY TO MILWAUKEE
TO KENOSHA AREA DURING THE EVENING HOURS.

KAPELA
Special weather statement, May 24, 4:40 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
440 PM CDT WED MAY 24 2006

WIZ046-047-051-052-056>060-062>072-242230-
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI-
SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI-
RACINE WI-KENOSHA WI-DANE WI-
440 PM CDT WED MAY 17 2006

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PARTS OF SOUTH CENTRAL
WISCONSIN UNTIL 10 PM. COUNTIES INCLUDED IN THIS WATCH ARE
COLUMBIA...DANE...GREEN...GREEN LAKE...IOWA... LAFAYETTE...
MARQUETTE...ROCK..AND SAUK.

A LINE OF THUNDERSTORMS EXTENDING FROM WEST OF MARSHFIELD TO
RICHLAND CENTER TO DUBUQUE IOWA. THIS LINE OF STORMS WILL MOVE EAST
ACROSS WISCONSIN THIS AFTERNOON AND EVENING. IT WILL REACH THE
WISCONSIN DELLS AREA AFTER 7 PM AND THE MADISON AREA AFTER 7 PM.

ANY OF THE STORMS CAN BECOME SEVERE WITH DAMAGING WINDS AND LARGE
HAIL UP TO GOLF BALL SIZE.

IF THREATENING WEATHER APPROACHES...SEEK SHELTER IN A STURDY
BUILDING.

OTHER THUNDERSTORMS CAN POP UP AHEAD OF THE LINE OF STORMS...SO BE
ON THE LOOKOUT.

EVENTUALLY THE STORMS WILL MOVE EAST TO THE GREEN BAY TO MILWAUKEE
TO KENOSHA AREA DURING THE EVENING HOURS.

KAPELA
Special weather statement, May 24, 5:15 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
515 PM CDT WED MAY 24 2006

WIZ046-047-051-052-056>060-062>072-242300-
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI-
SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI-
RACINE WI-KENOSHA WI-DANE WI-
515 PM CDT WED MAY 17 2006

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PARTS OF SOUTH CENTRAL
WISCONSIN UNTIL 10 PM. COUNTIES INCLUDED IN THIS WATCH ARE
COLUMBIA...DANE...GREEN...GREEN LAKE...IOWA... LAFAYETTE...
MARQUETTE...ROCK..AND SAUK.

A 30 MILE WIDE LINE OF THUNDERSTORMS EXTENDING FROM MARSHFIELD TO
RICHLAND CENTER TO DUBUQUE IOWA WAS MOVING EAST AT ABOUT 25 MPH.
THIS LINE OF STORMS WILL MOVE EAST ACROSS WISCONSIN LAGE THIS
AFTERNOON INTO THE EVENING. IT WILL REACH THE WISCONSIN DELLS AREA
AFTER 6 PM AND THE MADISON AREA AFTER 7 PM.

ANY OF THE STORMS CAN BECOME SEVERE WITH DAMAGING WINDS AND LARGE
HAIL UP TO GOLF BALL SIZE. ISOLATED TORNADOES ARE ALSO POSSIBLE.

IF THREATENING WEATHER APPROACHES...SEEK SHELTER IN A STURDY
BUILDING.

OTHER THUNDERSTORMS CAN POP UP AHEAD OF THE LINE OF STORMS...SO BE
ON THE LOOKOUT.

EVENTUALLY THE STORMS WILL MOVE EAST TO THE GREEN BAY TO MILWAUKEE
TO KENOSHA AREA DURING THE EVENING HOURS.

KAPELA

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 4:46 PM CDTSevere Thunderstorm WarningMKXSauk59 min
May 24, 5:09 PM CDTTornado WarningMKXSauk66 min
May 24, 5:46 PM CDTTornado WarningMKXIowa29 min
May 24, 6:03 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane72 min
May 24, 6:34 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson71 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.